# SDR 2002UALA01059

- Difficulty date: June 20, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 45,616 hours, 7,438 cycles
- Engine: Pwa PW4060
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE CONTROL MESSAGE DISPLAYED ON EICAS IN FLIGHT AND ENGINE, REVERTED TO IDLE SPEED.
